Bishop-gromov type inequality on Ricci limit spaces

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper, we study limit spaces of a sequence of ndimensional complete Riemannian manifolds whose Ricci curvatures have definite lower bound. We will give several measure theoretical properties of such limit spaces.

Original languageEnglish
Pages (from-to)419-442
Number of pages24
JournalJournal of the Mathematical Society of Japan
Volume63
Issue number2
DOIs
Publication statusPublished - 2011 Sep 9
Externally publishedYes

Keywords

  • Geometric measure theory
  • Gromov-hausdorff convergence
  • Ricci curvature

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bishop-gromov type inequality on Ricci limit spaces'. Together they form a unique fingerprint.

  • Cite this